Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
   
Ask the Experts About

Facial WastingFacial Wasting
           
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


body shape wont change-help!
Oct 5, 2011

hello, please can you help me as im desperite. I am on atripla once daily. before i was diagnosed with hiv i could gain muscle and definition in my body. I worked out 3 days a week and ate all the right foods. now that i am on atripla my body wont respond in gaining muscle or definition. I have spoken to my consultant who can checked thyroid function,testoserone levels,cd4/viral,liver function which have all come back as normal. I have wrote to Nelson before on this and he said to up my creatine levels. I have done this and still nothing. I feel like i have the body of a 14 year old boy. Im desperite for help..my consultant makes out i should accept this and be happy im alive. Its really getting me down. I dont smoke, i dont do drugs and i dont drink alchole. I enjoy fitness but im not reeping any of the physical benefits. Im considering buying steroids over the internet as a last resort. I am based in dublin, Ireland and it seems the medical mentality is somewhat behind on americas. I reckon the issues is due to the sustiva in my atripla which si preventing me from gaining muscle. I do not wish to change my meds as the once daily suits me. Pls pls pls can you give me advice as im desperite. I see Jack McEnroth and other people on this site looking so well it gets me down that i have to stay skinny like a boy. Thanks, G

Response from Mr. Vergel

I think you will benefiy from reading this Putting on healthy muscle weight.

Nelson



Previous
Vacuolar Myelopathy or Peripheral Neuropathy
Next
bio alcamid infection prevention during dental procedures

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement